# SDR SWAA2017112217978

- Difficulty date: November 18, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 19,020 hours, 8,011 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113A9110
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 MID 642BB FLAP TRACK FAIRING CRACKED ON FORWARD LOWER OUTBOARD CORNER.  REPAIRED FAIRING IAW EA AND ER.
